Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Diet and Nutrition
TOPIC:  

eating right, exercising but gained 10 pounds,



Click here to read our frequently asked Diet and Nutrition questions.

 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


LUCKYNUMBER25
Posts: 337
4/4/12 6:18 P

That's really a question best asked to your doctor, especially considering medication (removal) is involved.



STHEROUX1
SparkPoints: (5,109)
Fitness Minutes: (7,975)
Posts: 5
4/4/12 4:51 P

Have you been back to the MD since going off the medication? Do you need to follow up with an endocrinologist? Or maybe have some blood work done?



PUFFINTOAD
Posts: 148
4/4/12 3:26 P

What is your current BMI? I can't tell from your description if you are currently at a healthy weight, and it is more important that you are healthy and you feel good. Can't get hung up on that scale number, because scales never tell the whole story. If you are exercising and eating right, you are fine. Focus on nutrition and well-being. For you, that extra ten pounds might be much needed muscle mass. Or, it could be water. Or you could be constipated, for crying out loud. 12-1400 calories is awfully low for your body to be storing fat. How much did you usually eat before you went off the meds?



UNIDENT
Posts: 33,498
4/4/12 3:19 P

At an intake of 1200-1400 calories you're not providing your body with spare calories that it can store as fat. So while you may experience some weight gain as a result of ditching those meds, you're almost certainly not putting on fat. Have you taken measurements, have you gotten 'fatter'?

How much weight are you trying to lose in total, and how quickly? Sometimes when we try too hard by cutting back the diet more than is appropriate, we can stall or even gain. It might be that 1200-1400 is simply not enough food for you, and that more food would stop the gain. This has happened to others.



RUSSELL_40
Posts: 16,826
4/4/12 11:06 A

If it is a bounce back from eating too few calories, or the medicine.. then it should even out in a few weeks. It may just be water weight.

If it continues, you may have to conclude that the title to this post is wrong.. you may not be " eating right ". You exercise 3-5 times a week, and eat 1200-1400 cals a day. You can't cut the calories, so you are left with different diet, and more exercise.

I think extra exercise is non-beneficial.. If I burn an extra 300 calories to burn off the bagel I ate, odds are I will be ravenous at the end of that hourlong workout..lol

Hopefully, it is just a temporary reaction. You couldn't gain 10-15 lbs of fat that quickly, so wait a few weeks, and see what happens. If you are still not losing, then you should look at the foods you eat. Till then relax,



LAWREN3
Posts: 20
4/4/12 10:59 A

I was on medicine that affected my appetite for some time (years) i recently went off the medicine and found that i almost instantly started gaining weight now i'm 10-15 pounds heavier than i ever want to be, could i be coming out of starvation mode? and if so how can i lose the weight? right now i exercise at least 3-5 times a week and eat between 1200-1400 calories i should not be still gaining weight. this is very discouraging. does anyone know what i can do to fix my screwed up body



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: gastritis h pylori | how to clear the skin | how get clear skin